# SDR R61A2019111521244

- Difficulty date: October 22, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 27,225 hours, 20,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17092986001
- Condition: Cracked
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** CENTER FUSELAGE 1 EMERGENCY VENT SUPPORT WAS FOUND CRACKED APROX 0.450 INCH LONG. SUPPORT WAS REPLACED IAW SRM 51-41-01 AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
